Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i2-3.220
pages 169-178

Games With Polynomials

Nikolay N. Petrov
Udmurt State University, Izhevsk
E. A. Protasova
Udmurdsk State University

ABSTRAKT

The following class of antagonistic differential games is considered. A polynomial f(x) = xm + a1xm−1 + ... + am, m ≥ 1, is given. Two players replace in turn one of the coefficients ai by an arbitrary real number (each coefficient is used one time only); moreover one of the players aims to make the equation f such that it has the maximum possible number of pairwise distinct real roots. The aim of the second player is opposite.


Articles with similar content:

ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
V. P. Chumachenko
Linear Differential Games with Simple Matrices and Integral Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Irina L. Ryzhkova
DISCRETE ORDINATES SOLUTION OF RADIATIVE TRANSFER IN SCATTERING MEDIA WITH COLLIMATED IRRADIATION
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2016, issue
Pedro J. M. Coelho
TIME AND FREQUENCY DOMAIN METHODS FOR BASIS SELECTION IN RANDOM LINEAR DYNAMICAL SYSTEMS
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 6
John D. Jakeman, Roland Pulch
On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov